# SDR DALA2021081704750

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,021 hours, 38,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 EMERGENCY EXIT SIGN OVER 2L DOOR IS LOOSE. CORRECTIVE ACTION: SECURED EMERGENCY LIGHT LENS AS REQ REF B 757 AMM 33-51. CKS GOOD. (7755938)
